My DH and I have been TTC for 2 years and this month I did a round of clomid (tried 6 months of it before and no luck) 50mg days 5-10 (started March 4th last dose on March 9th) Last month I had a regular period (28 day cycle with no meds!!!), my normal cycles last 52 days without meds. DH and I made sure we BD at least every other day starting from the last dose of clomid until 12 days after (since ovulation is supposed to happen 5-10 days after the last dose of clomid). Not sure when or if I ovulated did OPK's but no pink line (have never had any luck with them...and my doctor told me not to chart BBT because it was stressing me more than helping me). I did have ovulation pain on the right side which I have never had always seems to be left sided pain. It was a sharp quick pain on the right side very low abd/pelvic on the 14th. Yesterday I got really sick nauseated, throwing up, dizzy, exhausted (this has been the last couple days), headache, low back pain, and some slight cramping. Is it possible that I could have symptoms this early? I have never been pregnant so I have nothing to compare too! I know it is too early to test yet but the anticipation is killing me!!!!
Answer by berryhappy1971 at 10:09 AM on Mar. 21, 2011
Answer by Nicoles2LilRams at 10:22 AM on Mar. 21, 2011
Answer by OliverMe at 11:05 AM on Mar. 21, 2011
Next question overall
My son is 4 years old, he just changed to another class(pre-k). He starts...